Počet záznamů: 1  

Bounded solutions to systems of nonlinear functional differential equations

  1. 1.
    0499722 - MÚ 2019 RIV IL eng J - Článek v odborném periodiku
    Hakl, Robert - Vacková, J.
    Bounded solutions to systems of nonlinear functional differential equations.
    Functional Differential Equations. Roč. 25, 1-2 (2018), s. 65-89. ISSN 0793-1786
    Institucionální podpora: RVO:67985840
    Klíčová slova: nonlinear functional differential equations
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Applied mathematics
    https://www.functionaldifferentialequations.com/index.php/fde/article/view/649

    Using a priori estimates and theorems on functional differential inequalities we establish new criteria of the existence of bounded solutions to systems of nonlinear functional differential equations.
    Trvalý link: http://hdl.handle.net/11104/0291929
     
Počet záznamů: 1